# SDR IPXA2019090846450

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 56,307 hours, 18,082 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - GEAR DISAGREE, GEAR DOOR EICAS, LEFT MAIN GEAR DOWN WITH GEAR LEVER UP. ACCOMP PSEU BITE IAWFIM32-09-00-815-803-001. ACCOP PSEU SENSOR TARGET TEST IAW FIM32-09-00-815-804-001. ACCOMP EICAS MSG GEAR GREEN DN LIGHT FAILED TO EXTIGUISH W GEAR HANDLE IN UP POS IAW FIM32-30-00815-819. ALL TESTS PASSED ACCORDINGLY.
